# SDR IPXA11664082

- Difficulty date: January 11, 2010
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143T587683
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD DAMAGED 4R.  FABRICATED NEW FLOORBOARD.
